# SDR ASAA2016040216195

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 23,003 hours, 6,888 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT BOTH FLIGHT DIRECTOR FLAGS IN VIEW.  IAS/MACH WINDOW IN MCP CLOSED. ALTITUDE WINDOW IN MCP INDICATED 50000 & UNABLE TO MOVE.  ACFT GROUNDED.  CYCLED POWER TO ACFT.  MCP & D/D OPS RESTORED.  OPS CHECK NORMAL, REF AMM 22-11-33.  BITE TEST NR 35 & 49 ACCOMPLISHED.  HGS SENSOR TEST NORMAL, REF HGS SMM 34-36-00.  ACFT REMAINS CAT IIIA & AUTOLAND.
